Discussions that mention trivora

Birth Control board


i just started trivora last month and this is my second day of taking the last week's worth of inactive pills. i did a "first day start" and i was curious when i should expect my period? i've heard within the first 3-4 days of the last week (the inactive pills). i've had cramps yesterday and today, but nothing else yet. also- what were your periods like on trivora? part of the reason i wanted to go on the pill was for bad cramping/irregular periods, so i'm hoping this will help me.

i've heard a lot of complaints about trivora and i think i'll probably want to switch soon. initially i had asked my doctor to go on yaz due to the benefits of it, but she said i'd be just as well off on trivora which was generic and cheaper. the only benefits i've gotten so far is breast growth, but even that sucks because of how tender they were at first. i feel as though i've gained weight and it hasn't helped much with any of the reasons i wanted to go on the pill for in the first place. i know it's supposed to be an "adjustment period" for the first three or so months, but is it worth it waiting it out? i'd personally prefer to just switch to yaz asap! but more importantly for now, i'd like to have the period question answered. thank you.
I have taken trivora for some time now, with good luck. Before the pill I had cramps every month (lived on Advil during my period) - but on the pill, I have no cramps at all. I start each week of pills on Wednesday, and I get my period on Saturday or Sunday of the inactive pill week.